Journal of Mathematics of Kyoto University

On stationary solutions of a stochastic differential equation

Kiyosi Itô and Makiko Nisio

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 4, Number 1 (1964), 1-75.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524705

Digital Object Identifier
doi:10.1215/kjm/1250524705

Mathematical Reviews number (MathSciNet)
MR177456

Zentralblatt MATH identifier
0131.16402

Citation

Itô, Kiyosi; Nisio, Makiko. On stationary solutions of a stochastic differential equation. J. Math. Kyoto Univ. 4 (1964), no. 1, 1--75. doi:10.1215/kjm/1250524705. https://projecteuclid.org/euclid.kjm/1250524705


Export citation